An improved pseudospectral approximation of generalized Burger-Huxley and Fitzhugh-Nagumo equations

Document Type : Research Paper


1 Discipline of Mathematics, IIITDM Jabalpur, Madhya Pradesh 482005, India

2 Department of Mathematics, Rajdhani College, University of Delhi, India


In this research paper, an improved Chebyshev-Gauss-Lobatto pseudospectral approximation of nonlinear Burger-Huxley and Fitzhugh- Nagumo equations have been presented. The method employs chebyshev Gauss-Labatto points in time and space to obtain spectral accuracy. The mapping has introduced and transformed the initial-boundary value non-homogeneous problem to homogeneous problem. The main problem is reduced to a system of algebraic equations. This system is solved by standard numerical method. Numerical results for various cases of Generalized Burger-Huxley equation and other example of Fitzhugh- Nagumo equation are presented to demonstrate the performance and effectiveness of the method. Finaly, a comparison of our method with existing other methods available in literature are also given.


Volume 6, Issue 3
July 2018
Pages 280-294
  • Receive Date: 22 August 2017
  • Revise Date: 28 March 2018
  • Accept Date: 26 May 2018
  • First Publish Date: 01 July 2018